# SDR DALA2016060204312

- Difficulty date: June 1, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 40,052 hours, 27,910 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND COUNTERSINK AND SETTLEMENT AREA OF FUEL ACCESS DOOR 620AT AT RT WING.  CORROSION AT COUNTERSINK OF FUEL ACCESS PLATE 620 AT WAS REMOVED AND COUNTERSINK WAS MEASURED AND FOUND OUT OF LIMITS WITH 3 ADJACENT HOLES 0.661 IN, 0.665 IN, 0.666 IN, IAW ARM 57-10-01, FUEL ACCESS PLATE WAS REPLACED IAW SRM 57-10-01, SRM IN TO CONDITION 2.
